# SDR 98FDEA00757

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Valve
- Condition: Inop
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

98-305 - LEFT REVERSER PRESSURIZE LIGHT ILLUM ON ECAM WITH MASTER CAUTION LIGHT ILLUM AT APPROX 60 PERCENT N1 AFT TOGA SELECTED.  REMOVED AND REPLACED NR 1 ENG T/R DIRECTIONAL PILOT VALVE AND PRESSURE SWITCH PER MM 78-31-06-2 PG 201.
